# SDR RRXA003536

- Difficulty date: December 6, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE MAIN LANDING GEAR SHOCK STRUT ASSY RETRACT PIN BOSS & RETRACT PIN, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW MA-AI-3210-01:03 & EO#00-316 WITH APPROVED 8110-3 DATED 12/11/00. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
